Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TRILEPTAL side effects!!! SLS Phillipa woolav

Posted by Nickengland on July 15, 2005, at 8:46:22

In reply to Re: TRILEPTAL side effects!!! SLS Phillipa, posted by woolav on July 15, 2005, at 7:53:31

Good memory Phillipa ;-)

Hello Woolav,

I'm glad to see that your pains do not seem to be coming from the lower back, kidney area...

I would think the pains that you're describing come under the usual "listed side effects" Which if thats the case its good, as what I had, I had to discontinue Trileptal..

I hope you will get some relief from the pains soon :-) I would think as your body adjusts more to the med it will get better...

Kind regards

Nick


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Nickengland thread:527498
URL: http://www.dr-bob.org/babble/20050713/msgs/527954.html